On Concentration of Empirical Measures and Convergence to the Semi-circle Law

Bobkov SG, Götze F, Tikhomirov AN (2010)
JOURNAL OF THEORETICAL PROBABILITY 23(3): 792-823.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
Concentration properties of the general empirical distribution functions and the rate of convergence of spectral empirical distributions to the semi-circle law in the case of symmetric high-dimensional random matrices are studied under Poincar,-type inequalities.
Erscheinungsjahr
Zeitschriftentitel
JOURNAL OF THEORETICAL PROBABILITY
Band
23
Ausgabe
3
Seite(n)
792-823
ISSN
PUB-ID

Zitieren

Bobkov SG, Götze F, Tikhomirov AN. On Concentration of Empirical Measures and Convergence to the Semi-circle Law. JOURNAL OF THEORETICAL PROBABILITY. 2010;23(3):792-823.
Bobkov, S. G., Götze, F., & Tikhomirov, A. N. (2010). On Concentration of Empirical Measures and Convergence to the Semi-circle Law. JOURNAL OF THEORETICAL PROBABILITY, 23(3), 792-823. doi:10.1007/s10959-010-0286-7
Bobkov, S. G., Götze, F., and Tikhomirov, A. N. (2010). On Concentration of Empirical Measures and Convergence to the Semi-circle Law. JOURNAL OF THEORETICAL PROBABILITY 23, 792-823.
Bobkov, S.G., Götze, F., & Tikhomirov, A.N., 2010. On Concentration of Empirical Measures and Convergence to the Semi-circle Law. JOURNAL OF THEORETICAL PROBABILITY, 23(3), p 792-823.
S.G. Bobkov, F. Götze, and A.N. Tikhomirov, “On Concentration of Empirical Measures and Convergence to the Semi-circle Law”, JOURNAL OF THEORETICAL PROBABILITY, vol. 23, 2010, pp. 792-823.
Bobkov, S.G., Götze, F., Tikhomirov, A.N.: On Concentration of Empirical Measures and Convergence to the Semi-circle Law. JOURNAL OF THEORETICAL PROBABILITY. 23, 792-823 (2010).
Bobkov, S. G., Götze, Friedrich, and Tikhomirov, A. N. “On Concentration of Empirical Measures and Convergence to the Semi-circle Law”. JOURNAL OF THEORETICAL PROBABILITY 23.3 (2010): 792-823.